# SDR AALA201903289010

- Difficulty date: March 26, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 62,155 hours, 15,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT THE AFT CARGO DOOR WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW 33-40-00.
